Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I just have a few questions.

I've used this stuff for about a year now...it's amazing. No more acne.

1. But I'm a little paranoid; I've only been using sunscreen for the past few months. I'm out in the sun for about 20 minutes a day, not totally direct sunlight though. Do you think that I've done any harm to my skin the 9 months that I didn't use sunscreen? Jeez...I hope the mild red tint on my face is just a side effect of the epiduo and not sun damage.

2. Can I put moisturizer on after I put the Epiduo on; if so, how long after?

3. Do you think putting it on 2 times per day is too much? I'm at the point where it doesn't really irritate me anymore.

Share this post


Link to post
Share on other sites

Hey ryan1411

Not sure about your first point....

You can use moisturiser with Epiduo. I wait at least 15 minutes to let it "do its thing" and then go for it. There is no way I could use Epiduo without moisturiser, my face would have fallen off by now!

Applying it two times a day is too much, yeah. It's only intended for use once a day. The instructions claim that using more won't increase its power, only contribute to irritation.

Awesome that you've been happy using it for a year. I'm only a month and a half in. =]

Share this post


Link to post
Share on other sites

same, it is a must to use a moisturiser after wards, i am waiting my 15mins right now!

can i ask, how long it took for u to be happy with the results? I am on week 5 and still looking terrible.

Share this post


Link to post
Share on other sites
I just have a few questions.

I've used this stuff for about a year now...it's amazing. No more acne.

1. But I'm a little paranoid; I've only been using sunscreen for the past few months. I'm out in the sun for about 20 minutes a day, not totally direct sunlight though. Do you think that I've done any harm to my skin the 9 months that I didn't use sunscreen? Jeez...I hope the mild red tint on my face is just a side effect of the epiduo and not sun damage.

2. Can I put moisturizer on after I put the Epiduo on; if so, how long after?

3. Do you think putting it on 2 times per day is too much? I'm at the point where it doesn't really irritate me anymore.

There is no point in putting it twice a day if you have no more acne.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×